# SDR YENA2022110101052

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 22,910 hours, 15,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION"CPCP FINDING" CORROSION IN BRACKET FLOOR SUPPORT LOCATED IN Y=-1140.0 AND FR 16 IN PAX CABIN FLOOR STRUCTURE W1; BRACKET FLOOR SUPPORT LOCATED IN Y=-1140.0 AND FR 16 IN PAX CABIN FLOOR STRUCTURE W1 WAS REPLACED PER EMB-190 SRM 51-43-01. REF. TOMEX NR 00126 FOR DETAILS. (CONSIDERED AS A MAJOR REPAIR.)
